Nagoya Mathematical Journal

Limit theorems related to a class of operator-self-similar processes

Makoto Maejima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 142 (1996), 161-181.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118772048

Mathematical Reviews number (MathSciNet)
MR1399472

Zentralblatt MATH identifier
0865.60033

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Maejima, Makoto. Limit theorems related to a class of operator-self-similar processes. Nagoya Math. J. 142 (1996), 161--181. https://projecteuclid.org/euclid.nmj/1118772048


Export citation

References

  • [HHV] Hahn, M. G., Hudson, W. N. and Veeh, J. A., Operator stable laws Series repre- sentations and domain of normal attraction. J. Theor. Probab., 2 (1989), 3– 35.
  • [H] Hudson, W. H., Operator-stable distributions and stable marginals, J. Multivar. Anal., 10 (1980), 26-37.
  • [HJV] Hudson, W. N., Jurek, Z. J. and Veeh, J. A., The symmetry group and exponents of operator stable probability measures, Ann. Probab., 14 (1986), 1014-1023.
  • [HM1] Hudson, W. N. and Mason, J. D., Operator-self-similar processes in a finite- dimensional space, Trans. Amer. Math. Soc, 273 (1982), 281-297.
  • [HM2] Hudson, W. N. and Mason, J. D., Operator-stable laws, J. Multivar. Anal., 11 (1981), 434-447.
  • [HVW] Hudson, W. N., Veeh, J. A. and Weiner, D. C, Moments of distributions attracted to operator-stable laws, J. Multivar. Anal., 24 (1988), 1-10.
  • [JM] Jurek, Z. J. and Mason, J. D., Operator-Limit Distributions in Probability Theory, Wiley, 1993.
  • [KS] Kesten, H. and Spitzer, F., A limit theorem related to a new class of self similar processes, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 50 (1979), 5-25.
  • [M] Maejima, M., Operator-stable processes and operator fractional stable motions, Probab. Math. Statist, 15 (1995), 449-460.
  • [MM] Maejima, M. and Mason, J. D., Operator-self-similar stable processes, Stoch. Proc. Appl., 54 (1994). 139-163.
  • [Sa] Sato, K., Self-similar processes with independent increments, Probab. Th. Rel. Fields, 89(1991), 285-300.
  • [Sh] Sharpe, M., Operator-stable probability distributions on vector groups, Trans. Amer. Math. Soc, 136 (1969), 51-65.
  • [W] Weiner, D. C, On the existence and convergence of pseudomoments for variables in the domain of attraction of an operator stable distribution, Proc. Amer. Math. Soc, 101 (1987), 521-529. Department of Mathematics Faculty of Science and Technology Keio University 3-14-1, Hiyoshi, Kohoku-ku Yokahama 223, Japan